# SDR DALA2023080106203

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LONGERON 22LH END FORWARD SECTION AT STA Y=1053 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00679: CORROSION LEVEL 2. LONGERON END 22LH WAS FABRICATED AND REPLACED PER DWG 4914954 REV A. (LP #2891485)
